Complexity of the hamiltonian cycle in regular graph problem

Christophe Picouleau 1
1 CEDRIC - OC - CEDRIC. Optimisation Combinatoire
CEDRIC - Centre d'études et de recherche en informatique et communications
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02436852
Contributor : Christophe Picouleau <>
Submitted on : Monday, January 13, 2020 - 2:16:43 PM
Last modification on : Tuesday, January 14, 2020 - 1:42:20 AM

Links full text

Identifiers

Collections

Citation

Christophe Picouleau. Complexity of the hamiltonian cycle in regular graph problem. Theoretical Computer Science, Elsevier, 1994, 131 (2), pp.463-473. ⟨10.1016/0304-3975(94)90185-6⟩. ⟨hal-02436852⟩

Share

Metrics

Record views

7